Asymptotic values of entire functions of finite order with density conditions

Kővári, T.: Asymptotic values of entire functions of finite order with density conditions. In: Acta scientiarum mathematicarum, (26) 3-4. pp. 233-237. (1965)

[img]
Preview
Cikk, tanulmány, mű
math_026_fasc_003_004_233-237.pdf

Download (733kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 233-237
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 237. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14078

Actions (login required)

View Item View Item